# SDR ASAA2016111818751

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,150 hours, 10,043 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: YT079
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,587 hours, 4,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK OF THE NR 2 ENGINE TBV AFTER REPLACEMENT, THE NR 2 ENGINE RT VSV ACTUATOR DRAIN WAS LEAKING APPROXIMATELY 2 DROPS PER MINUTE.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01. ACTUATOR AND LEAK CHECK BOTH PASSED.
